Acta Mathematica, 1952

ISSN: 0001-5962 (Print) 1871-2509 (Online)

In this year (25 articles)

Volume 87, Issue 1

[1] Some properties of continued fractions

L. Kuipers Bandung, (Indonesia) B. Meulenbeld Bandung, (Indonesia)

TBD mathscidoc:1701.331038

Acta Mathematica, 87, (1), 1-12, 1952.1
[ Download ] [ 2017-01-08 20:31:33 uploaded by actaadmin ] [ 352 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[2] Über die Anzahl der Lösungen Einer Kongruenz

Gyula Sándor

TBD mathscidoc:1701.331039

Acta Mathematica, 87, (1), 13-16, 1952.1
[ Download ] [ 2017-01-08 20:31:33 uploaded by actaadmin ] [ 208 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[3] Sur la substitution d'une valeur exceptionnelle par une propriété lacunaire

F. Sunyer Barcelona I. Balaguer Barcelona

TBD mathscidoc:1701.331040

Acta Mathematica, 87, (1), 17-31, 1952.1
[ Download ] [ 2017-01-08 20:31:33 uploaded by actaadmin ] [ 336 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[4] Fastperiodische Funktionen auf Halbgruppen

Wilhelm Maak Hamburg

TBD mathscidoc:1701.331041

Acta Mathematica, 87, (1), 33-58, 1952.1
[ Download ] [ 2017-01-08 20:31:33 uploaded by actaadmin ] [ 369 downloads ] [ 0 comments ] [ Cited by 22 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[5] Ein Satz über Monotone Raumkurven im$R$_{$n$}mit Einer anwendung auf Elliptisch und Hyperbolisch Gekrümmte ovale

Johannes Hjelmslev

TBD mathscidoc:1701.331042

Acta Mathematica, 87, (1), 59-82, 1952.1
[ Download ] [ 2017-01-08 20:31:33 uploaded by actaadmin ] [ 309 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[6] Boundary theorems for a function meromorphic in the unit circle

E. F. Collingwood Liburn Tower, Alnwick M. L. Cartwright Girton College, Cambridge

TBD mathscidoc:1701.331043

Acta Mathematica, 87, (1), 83-146, 1952.1
[ Download ] [ 2017-01-08 20:31:33 uploaded by actaadmin ] [ 809 downloads ] [ 0 comments ] [ Cited by 34 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[7] Une généralisation des développements de Taylor

André Roussel Strasbourg

TBD mathscidoc:1701.331044

Acta Mathematica, 87, (1), 147-173, 1952.1
[ Download ] [ 2017-01-08 20:31:33 uploaded by actaadmin ] [ 365 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[8] Les extensions quadratiques des corps non commutatifs et leurs applications

Jean Dieudonné Nancy

TBD mathscidoc:1701.331045

Acta Mathematica, 87, (1), 175-242, 1952.1
[ Download ] [ 2017-01-08 20:31:34 uploaded by actaadmin ] [ 573 downloads ] [ 0 comments ] [ Cited by 24 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[9] An extension of the Slutzky-Fréchet theorem

J. M. Hammersley Design and Analysis of Scientific Experiment, University of Oxford

TBD mathscidoc:1701.331046

Acta Mathematica, 87, (1), 243-257, 1952.1
[ Download ] [ 2017-01-08 20:31:34 uploaded by actaadmin ] [ 608 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[10] The inhomogeneous minima of binary quadratic forms (I)

E. S. Barnes Trinity College, Cambridge H. P. F. Swinnerton-Dyer Trinity College, Cambridge

TBD mathscidoc:1701.331047

Acta Mathematica, 87, (1), 259-323, 1952.1
[ Download ] [ 2017-01-08 20:31:34 uploaded by actaadmin ] [ 732 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[11] Sets of uniqueness for functions regular in the unit circle

Lennart Carleson Uppsala

TBD mathscidoc:1701.331048

Acta Mathematica, 87, (1), 325-345, 1952.1
[ Download ] [ 2017-01-08 20:31:35 uploaded by actaadmin ] [ 573 downloads ] [ 0 comments ] [ Cited by 130 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[12] Arithmetic means and the Tauberian constant 474541

Ralph Palmer Agnew Ithaca, New York

TBD mathscidoc:1701.331049

Acta Mathematica, 87, (1), 347-359, 1952.1
[ Download ] [ 2017-01-08 20:31:35 uploaded by actaadmin ] [ 215 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[13] Bemerkungen zur Numerischen Behandlung des Dirichletschen Problems für Spezielle Ränder

Erwin Fehlberg Frankfurt (Main)

TBD mathscidoc:1701.331050

Acta Mathematica, 87, (1), 361-382, 1952.1
[ Download ] [ 2017-01-08 20:31:35 uploaded by actaadmin ] [ 363 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

Volume 88, Issue 1

[1] Johannes Malmquist in memoriam

Åke Pleijel

TBD mathscidoc:1701.331051

Acta Mathematica, 88, (1), ix-xii, 1952.12
[ Download ] [ 2017-01-08 20:31:35 uploaded by actaadmin ] [ 165 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[2] On certain functional solutions of the satellite problem of three bodies

Wladimír Wáclav Heinrich Prague

TBD mathscidoc:1701.331052

Acta Mathematica, 88, (1), 1-75, 1952.12
[ Download ] [ 2017-01-08 20:31:35 uploaded by actaadmin ] [ 437 downloads ] [ 0 comments ] [ Cited by 4 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[3] The congruence$ax$^{3}+by^{3}+c≡0 (mod$xy$), and integer solutions of cubic equations in three variables

L. J. Mordell St John's College, Cambridge, England

TBD mathscidoc:1701.331053

Acta Mathematica, 88, (1), 77-83, 1952.12
[ Download ] [ 2017-01-08 20:31:35 uploaded by actaadmin ] [ 566 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[4] On the existence of certain singular integrals

A. P. Calderon A. Zygmund

TBD mathscidoc:1701.331054

Acta Mathematica, 88, (1), 85-139, 1952.12
[ Download ] [ 2017-01-08 20:31:35 uploaded by actaadmin ] [ 1291 downloads ] [ 0 comments ] [ Cited by 452 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[5] Théorème d'existence pour certains systèmes d'équations aux dérivées partielles non linéaires

Y. Fourès-Bruhat

TBD mathscidoc:1701.331055

Acta Mathematica, 88, (1), 141-225, 1952.12
[ Download ] [ 2017-01-08 20:31:35 uploaded by actaadmin ] [ 307 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[6] On certain theorems in operational calculus

S. C. Mitra Lucknow University, Lucknow, India B. N. Bose Lucknow University, Lucknow, India

TBD mathscidoc:1701.331056

Acta Mathematica, 88, (1), 227-240, 1952.12
[ Download ] [ 2017-01-08 20:31:36 uploaded by actaadmin ] [ 393 downloads ] [ 0 comments ] [ Cited by 1 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[7] Über die Diophantische Gleichung$x$^{l}+$y$^{l}=$cz$^{l}

Peter Dénes Budapest

TBD mathscidoc:1701.331057

Acta Mathematica, 88, (1), 241-251, 1952.12
[ Download ] [ 2017-01-08 20:31:36 uploaded by actaadmin ] [ 277 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[8] The minimum of a bilinear form

E. S. Barnes Trinity College, Cambridge

TBD mathscidoc:1701.331058

Acta Mathematica, 88, (1), 253-277, 1952.12
[ Download ] [ 2017-01-08 20:31:36 uploaded by actaadmin ] [ 309 downloads ] [ 0 comments ] [ Cited by 1 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[9] The inhomogeneous minima of binary quadratic forms (II)

E. S. Barnes Trinity College, Cambridge H. P. F. Swinnerton-Dyer Trinity College, Cambridge

TBD mathscidoc:1701.331059

Acta Mathematica, 88, (1), 279-316, 1952.12
[ Download ] [ 2017-01-08 20:31:36 uploaded by actaadmin ] [ 338 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[10] Über$p$-Gruppen von maximaler Klasse

A. Wiman Lund

TBD mathscidoc:1701.331060

Acta Mathematica, 88, (1), 317-346, 1952.12
[ Download ] [ 2017-01-08 20:31:36 uploaded by actaadmin ] [ 387 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[11] Über die Dualität von Finslerschen und Cartanschen Räumen

Arthur Moór Debrecen, (Ungarn)

TBD mathscidoc:1701.331061

Acta Mathematica, 88, (1), 347-370, 1952.12
[ Download ] [ 2017-01-08 20:31:36 uploaded by actaadmin ] [ 191 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[12] On certain configurations of the cardinal points in plane kinematics

G. C. Steward University College, Hull

TBD mathscidoc:1701.331062

Acta Mathematica, 88, (1), 371-383, 1952.12
[ Download ] [ 2017-01-08 20:31:36 uploaded by actaadmin ] [ 496 downloads ] [ 0 comments ] [ Cited by 1 ] [ Abstract ] [ Full ]
Please log in for comment!
 
Acta Mathematica
Impact Factor 3.719
Available 1882 - 2016
Volumes 228
Issues 301
Articles 2167
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved